SciELO - Scientific Electronic Library Online

 
vol.32 número4Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delayFixed points and common fixed points theorems in pseudo-ordered sets índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

MOCO MANO, Vasco; DE ALMEIDA VIEIRA, Luis Antonio  y  ANDRADE MARTINS, Enide. On generalized binomial series and strongly regular graphs. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.4, pp.393-408. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000400007.

We consider a strongly regular graph, G, and associate a three dimensional Euclidean Jordan algebra, V, to its adjacency matrix A. Then, by considering binomial series of Hadamard powers of the idem-potents of the unique complete system of orthogonal idempotents of V associated to A, we establish feasibility conditions for the existence of strongly regular graphs.

Palabras clave : Strongly regular graph; Euclidean Jordan; algebra Matrix analysis.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons